Normal approximations for finite-population $U$-statistics

Zhao, Lincheng, Chen, Xiru . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1990. 6 :263-272

Locate this article in:

Bibtex

@article{CIS-90765,
  Author = {Zhao, Lincheng and Chen, Xiru},
  Title = {Normal approximations for finite-population $U$-statistics},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {6},
  Year = {1990},
  Pages = {263--272},
  Keywords = {Berry-Esseen bound}
}

Similar articles